# SDR 2011FA0000197

- Difficulty date: July 1, 2010
- Submitted: March 24, 2011
- Operation: General aviation
- Make and model: Amtr RV7
- Aircraft time: 380 hours
- Engine: Lyc AEIO360*
- Engine time: 3,840 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSP OF THE ENGINE DURING CONDITION INSPECTION, A VERY LIGHT AMOUNT OF OIL SEEPAGE WAS OBSERVED ON THE ENGINE CRANKCASE NEAR THE NR 2 CYLINDER STUD.  CLOSER INSP WITH DYE PENETRANT REVEALED A HAIRLINE CRACK EMENATING FROM THE TOP LT THROUGHBOLT ON THE NR 2 CYLINDER.  ENGINE WAS REMOVED FOR CRANKCASE REPAIR.  CRANKCASE WAS REPAIRED SUCCESSFULLY.
